# SDR AALA20120109MIA01

- Difficulty date: January 9, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 44,981 hours, 6,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS AT SEATS 36H, 39H AND 12D INOPERATIVE.  REPLACED EMERGENCY POWER SUPPLY AND REPAIRED CONNECTOR WIRE AT SEAT 12D.  OPS CHECK NORMAL.
